[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 30, Issue 2 (3-2020) ::
مجله‌ی بررسی‌ها 2020, 30(2): 569-602 Back to browse issues page
Classical and Bayesian Inference in Two Parameter Exponential Distribution with Randomly Censored Data
Fatemeh Goodarzi Masoumi *
Abstract:   (429 Views)
Abstract. This paper deals with the classical and Bayesian estimation for two parameter exponential distribution having scale and location parameters with randomly censored data. The censoring time is also assumed to follow a two parameter exponential distribution with different scale but same location parameter. The main stress is on the location parameter in this paper. This parameter has not yet been studied with random censoring in literature. Fitting and using exponential distribution on the range (0,∞), specially when the minimum observation in the data set is significantly large, will give estimates far from accurate. First we obtain the maximum likelihood estimates of the unknown parameters with their variances and asymptotic confidence intervals. Some other classical methods of estimation such as method of moment, L-moments and least squares are also employed. Next, we discuss the Bayesian estimation of the unknown parameters using Gibbs sampling procedures under generalized entropy loss function with inverted gamma priors and Highest Posterior Density credible intervals. We also consider some reliability and experimental characteristics and their estimates. A Monte Carlo simulation study is performed to compare the proposed estimates. Two real data examples are given to illustrate the importance of the location parameter.
 
Keywords: Random censoring, maximum likelihood estimation, Bayes estimation, reliability and experimental characteristics.
Full-Text [PDF 1377 kb]   (215 Downloads)    
Type of Study: Applicable | Subject: Special
Received: 2020/09/7 | Accepted: 2021/03/3 | Published: 2020/03/10
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Goodarzi Masoumi F. Classical and Bayesian Inference in Two Parameter Exponential Distribution with Randomly Censored Data. مجله‌ی بررسی‌ها. 2020; 30 (2) :569-602
URL: http://ijoss.srtc.ac.ir/article-1-356-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 30, Issue 2 (3-2020) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران (علمی - ترویجی) Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4341